AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Advances in the Mathematical Sciences
Voronezh Winter Mathematical Schools: Dedicated to Selim Krein
Edited by: Peter Kuchment, Wichita State University, KS, and Vladimir Lin, Technion--Israel Institute of Technology, Haifa, Israel

American Mathematical Society Translations--Series 2
Advances in the Mathematical Sciences
1998; 263 pp; hardcover
Volume: 184
ISBN-10: 0-8218-0976-8
ISBN-13: 978-0-8218-0976-1
List Price: US$126
Member Price: US$100.80
Order Code: TRANS2/184
[Add Item]

This volume is devoted to the 25-year-old Voronezh Winter Mathematical School and to the scientific work of its founder, Selim Krein. The Voronezh Winter Mathematical School was a unique annual event in the scientific life of the former Soviet Union. Over the years it attracted thousands of mathematicians, from undergraduates to world-renowned experts, and played a major role in spreading information about cutting edge results of mathematical research, triggering cooperation and educating new generations of mathematicians. The articles in this book, written by prominent mathematicians and former lecturers and participants of the school, cover a wide range of subjects in analysis and geometry, including global analysis, harmonic analysis, function theory, operator theory, spectral theory, dynamical systems, mathematical physics, homogenization, algebraic geometry, differential geometry, and geometric analysis.


Researchers and advanced graduate students in analysis, geometry, and mathematical physics.

Table of Contents

  • G. Belitskii and V. Tkachenko -- Fredholm property of functional equations with affine transformations of argument
  • Y. M. Berezansky -- Construction of generalized translation operators from the system of Appell characters
  • D. Burghelea, L. Friedlander, and T. Kappeler -- Witten deformation of the analytic torsion and the Reidemeister torsion
  • Y. L. Daletskiĭ -- Formal operator power series and the noncommutative Taylor formula
  • G. Dethloff, S. Orevkov, and M. Zaidenberg -- Plane curves with a big fundamental group of the complement
  • B. Fridman, P. Kuchment, D. Ma, and V. G. Papanicolaou -- Solution of the linearized inverse conductivity problem in a half space via integral geometry
  • M. Gelfand and I. M. Spitkovsky -- Almost periodic factorization: Applicability of the division algorithm
  • V. Ya. Lin and M. Zaidenberg -- Liouville and Carathéodory coverings in Riemannian and complex geometry
  • M. Lyubich -- How big is the set of infinitely renormalizable quadratics?
  • Y. Lyubich -- Linear operators in one-dimensional extensions of Banach spaces
  • S. Montgomery-Smith and E. Semenov -- Random rearrangements and operators
  • V. I. Ovchinnikov -- On reiteration theorems
  • A. Pankov -- Statistical homogenization theorem for multivalued monotone elliptic operators
  • I. Pesenson -- Reconstruction of Paley-Wiener functions on the Heisenberg group
  • M. Shubin -- De Rham theorem for extended \(L^2\)-cohomology
  • M. Solomyak -- On the discrete spectrum of a class of problems involving the Neumann Laplacian in unbounded domains
  • N. Zobin -- Szegő-type extremal problems
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia